# SDR CA140911006

- Difficulty date: September 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE FLIGHT CREW GOT A LEFT ENGINE OIL PRESSURE EICAS NOTIFICATION. CREW CONFIRMED THE OIL PRESSURE WAS DROPPING AND SHUT DOWN THE ENGINE AS PER QRH. AIRCRAFT TURNED BACK TO AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.
